# SDR 96ZZZX3087

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2060P
- Make and model: Piper PA-23
- Aircraft serial: 23647
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN17633
- Condition: Sheared
- Location: Lt Mlg Drag Link
- Part time: 1,000 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DRAG LINK UPPER BOLT, ITEM NR 61, FIGURE NR 37, SHEARED IN CENTER ON LANDING.  SUBSEQUENT GEAR COLLAPSE AND PROPELLER STRIKE.  SUBMITTER STATED POSSIBLE MANDATORY BOLT INSPECTION AND/OR REPLACEMENT AT 1,000 HRS MAY BE SUFFICIENT.
